Show simple item record

dc.contributor.authorLiu, Yuji ( )
dc.contributor.authorGe, Weigao ( )
dc.date.accessioned2021-01-08T18:49:37Z
dc.date.available2021-01-08T18:49:37Z
dc.date.issued2003-09-04
dc.identifier.citationLiu, Y., & Ge, W. (2003). Positive solutions of boundary-value problems for 2m-order differential equations. Electronic Journal of Differential Equations, 2003(89), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13097
dc.description.abstract

This article concerns the existence of positive solutions to the differential equation

(-1)m x(2m)(t) = ƒ(t, x(t), x'(t),...,x(m)(t)), 0 < t < π,

subject to boundary condition

x(2i)(0) = x(2i) (π) = 0,

or to the boundary condition

x(2i)(0) = x(2i + 1) (π) = 0,

for i = 0,1,...,m - 1. Sufficient conditions for the existence of at least one positive solution of each boundary-value problem are established. Motivated by references [7, 17, 21], the emphasis in this paper is that f depends on all higher-order derivatives.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHigher-order differential equationen_US
dc.subjectBoundary-value problemen_US
dc.subjectPositive solutionsen_US
dc.subjectFixed point theoremen_US
dc.titlePositive solutions of boundary-value problems for 2m-order differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record